Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    3,141

DRY DRY DRY!!

angJR19

209 views

I'm almost hitting the 3month mark of my oratane treatment and have been just started experiencing what looks like ezema on the palm of my hands. The inside of my mouth is also very dry. The rash looks like it is ezema but I could be mistaken. Has anyone else had these side effects?

My face is also starting to dry out a lot too and have been getting less of the HUGE blind type pimples :think:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×